# SDR UPS05845204

- Difficulty date: August 10, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,228 hours, 28,357 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Le Xfs 806
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING L/E LWR RIB CRACKED AT XFS 806.     STOP DRILLED CRACK, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 57-2-0, 51-1-20D, AND 51-1-21.
